ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Mathematical Models of the Optimal Distribution of Water in the Channels of Irrigation Systems

Journal: International Journal of Mechanical and Production Engineering Research and Development (IJMPERD ) (Vol.10, No. 3)

Publication Date:

Authors : ; ;

Page : 14193-14202

Keywords : Optimal Management; Methods; Channel; Water Distribution; Necessary Conditions of Optimality;

Source : Downloadexternal Find it from : Google Scholarexternal


N the article the problem of optimal water distribution in the canals of irrigation systems is solved in the case of using as a mathematical model of un steady water movement in the canal sections the system of full differential equations of Saint-Venant, and alsonumerical decisions on a method of a finite difference of systems of differential equations of Saint-Venant for system of automatic regulation of a water level in a channel site are resulted.

Last modified: 2020-09-30 16:42:16